# SDR AALA202410161011

- Difficulty date: October 15, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 29,991 hours, 14,606 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Warning Message
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO DFW DUE TO THE FLIGHT CREW REPORTING THAT ENROUTE A GREEN HYDRAULIC SYSTEM ENGINE #1 PUMP LOW PRESSURE MESSAGE DISPLAYED WHICH WAS FOLLOWED BY A GREEN HYDRAULIC SYSTEM RESERVOIR LOW LEVEL MESSAGE. THE GREEN HYDRAULIC SYSTEM SHOWED LOSS OF QUANTITY WITH AN AMBER INDICATION. THE FLIGHT CREW ACCOMPLISHED THE ECAM PROCEDURES AND THE AIRCRAFT LANDED SAFELY AT DFW WHERE IT WAS TOWED TO THE GATE. **SUPPLEMENTAL REPORT WILL BE SUBMITED** (OPEN)
